EMILIO MUSSO

Download the vcard Photo

Full Professor

+39 0110907567 / 7567 (DISMA)

Personal web site

Most recent publications

Musso, Emilio (2021)
The geometry of conformal timelike geodesics in the Einstein universe. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 495. ISSN 0022-247X Download fulltext
Musso, Emilio; Salis, Filippo (2020)
The Cauchy–Riemann strain functional for Legendrian curves in the 3-sphere. In: ANNALI DI MATEMATICA PURA ED APPLICATA, pp. 1-40. ISSN 0373-3114 Download fulltext
Musso, Emilio; Nicolodi, Lorenzo; Salis, Filippo (2020)
On the Cauchy-Riemann Geometry of Transversal Curves in the 3-Sphere. In: ŽURNAL MATEMATIčESKOJ FIZIKI, ANALIZA, GEOMETRII, vol. 16, pp. 312-363. ISSN 1812-9471 Download fulltext
Olimjoneshkobilov, ; Musso, Emilio; Nicolodi, Lorenzo (2019)
On the restricted conformal group of the (1 + n)-Einstein static universe. In: JOURNAL OF GEOMETRY AND PHYSICS, vol. 146, pp. 1-18. ISSN 0393-0440 Download fulltext
Eshkobilov, Olimjon; Musso, Emilio; Nicolodi, Lorenzo (2019)
Critical Robertson–Walker universes. In: DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, vol. 66, pp. 23-41. ISSN 0926-2245 Download fulltext
Musso, Emilio (2019)
Surfaces in Laguerre Geometry. In: Workshop on Geometry of Lagrangian Grassmannians and Nonlinear PDEs,, Banach Centre in Warsaw, September 5–9, 2016, pp. 223-255. ISSN 0137-6934. ISBN: 978-83-86806-43-0 Download fulltext
Musso, Emilio; Nicolodi, Lorenzo (2019)
Topologically embedded helicoidal pseudospherical cylinders. In: NONLINEARITY, vol. 32, pp. 22-45. ISSN 0951-7715 Download fulltext
Impera, Debora; Musso, Emilio (2018)
Space-like Willmore immersions. In: RIVISTA DI MATEMATICA DELLA UNIVERSITÀ DI PARMA, vol. 9, pp. 255-282. ISSN 0035-6298 Download fulltext
Simsek, Necip; Dzhalilov, Akhtam; Musso, Emilio (2018)
Some remarks on the geometry of circle maps with a break point. In: FILOMAT, vol. 32, pp. 5549-5563. ISSN 0354-5180 Download fulltext
Jensen, Gary R.; Musso, Emilio; Nicolodi, Lorenzo (2018)
Compact Surfaces with No Bonnet Mate. In: THE JOURNAL OF GEOMETRIC ANALYSIS, pp. 1-9. ISSN 1050-6926 Download fulltext
Musso, Emilio; Nicolodi, Lorenzo (2017)
Quantization of the conformal arclength functional on space curves. In: COMMUNICATIONS IN ANALYSIS AND GEOMETRY, vol. 25, pp. 209-242. ISSN 1019-8385 Download fulltext
Chiossi, Simon G.; Fino, Anna Maria; Musso, Emilio; Fabio, Podesta; Luigi, Vezzoni, a cura di (2017)
Special Metrics and Group Actions in Geometry. S.L., Springer International Publishing AG, P. 338. ISBN: 978-3-319-67518-3
Manzano, J. M.; Musso, Emilio; Nicolodi, L. (2016)
Björling type problems for elastic surfaces. In: RENDICONTI DEL SEMINARIO MATEMATICO, vol. 74, pp. 211-231. ISSN 0373-1243 Download fulltext
Jensen, Gary R.; Musso, Emilio; Nicolodi, Lorenzo (2016)
Surfaces in Classical geometries. S.L., Springer International Publishing, P. 571. ISBN: 978-3-319-27074-6
Dzhalilov, Akhtam; Musso, Emilio; Nicolodi, Lorenzo (2016)
Conformal geometry of timelike curves in the (1+2)-Einstein universe. In: NONLINEAR ANALYSIS, vol. 143, pp. 224-255. ISSN 0362-546X Download fulltext
Musso, Emilio; Nicolodi, Lorenzo (2016)
Holomorphic differentials and Laguerre deformation of surfaces. In: MATHEMATISCHE ZEITSCHRIFT, vol. 284, pp. 1-22. ISSN 0025-5874 Download fulltext
Musso, Emilio; Nicolodi, Lorenzo (2015)
Marginally outer trapped surfaces in de Sitter space by low-dimensional geometries. In: JOURNAL OF GEOMETRY AND PHYSICS, vol. 96, pp. 168-186. ISSN 0393-0440 Download fulltext
G.Jensen; E.Musso; L.Nicolodi (2014)
The geometric Cauchy problem for the membrane shape equation. In: JOURNAL OF PHYSICS. A, MATHEMATICAL AND THEORETICAL, vol. 47, pp. 495201-495222. ISSN 1751-8121 Download fulltext
Musso E.; Hubert E. (2014)
Lagrangian Curves in a 4-dimensional affine symplectic space. In: ACTA APPLICANDAE MATHEMATICAE, vol. 129, pp. 133-160. ISSN 1572-9036 Download fulltext
Musso, Emilio (2001)
Elastic curves and the Delaunay problem for curves with constant torsion. In: RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, vol. 50, pp. 285-298. ISSN 0009-725X
Show all publications in Porto@Iris